# SDR CALA2015042093580

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 60,689 hours, 7,249 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR CUT OUT AFT 50 STATION 2108 - 2129, STRINGER 24L - 26L & TWO EACH DENT.  NR 4 DOOR CUT OUT REPAIR IAW ECRA 5330-05141.  GENERATE CF TO NOTIFY UAL ENG PRIOR TO REACHING 29,000 PTC SA.  A REQUEST FOR A NEW APPROVAL WHICH CONTAINS THE INSPECTION REQUIREMENTS FINDING COMPLIANCE WITH 14CFR25.571 &26.43 D CAN BE OBTAINED PRIOR TO INSPECTION THRESHOLD OF 30,000PTC.  IF NEW AW CERT NO ISSUED REPAIR GOOD.
